# SDR SWAA2014021725205

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 67,829 hours, 56,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6549614
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED AT BS 727, BETWEEN RBL 3 TO LBL 3.  R & R CHANNEL IAW SRM & DRAWING.
